In this paper, some new integral inequalities are given for convex functions on the co-ordinates. By using well-known classical inequalities and a new integral identity (Lemma 1), we obtain some general results for co-ordinated convex functions.
Digital Object Identifier (DOI)
Emin ?zdemir, M.; Yıldız, Cetin; and Ocak Akdemir, Ahmet
"On the Co-Ordinated Convex Functions,"
Applied Mathematics & Information Sciences: Vol. 08
, Article 18.
Available at: https://dc.naturalspublishing.com/amis/vol08/iss3/18